# SDR RAIA2019021500001

- Difficulty date: February 10, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 42,210 hours, 28,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14571561405
- Condition: Ruptured
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE VALVE FAIL.   INSPECTED BLEED SYSYEM AND FOUND PACK 1 DUCT RUPTURED. DEFERED PACK 1.   R & R PACK 1 ACM EXHAUST DUCTING. OPS AND LEACK CHECK GOOD.
